# SDR ABXA050090

- Difficulty date: April 11, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- Aircraft time: 56,851 hours, 26,180 cycles
- Engine: Pwa JT3D3
- Engine time: 43,601 hours, 17,191 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: M057281
- Part serial: 269137
- Condition: Defective
- Location: Eng Oil Pres
- Part time: 383 hours, 326 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

ON TAKEOFF AND CLIMB, NR 3 ENGINE OIL PRESSURE CLIMBED TO 75 - 80 PSI.  TOOK THROTTLE TO IDLE, PRESSURE WENT TO 60 PSI.  SECURED NR 3 ENGINE.  AIR TURN BACK.  AFTER SECURING THE ENGINE, THE PRESSURE READ 14 PSI STATIC ON TAXI.  REPLACED NR 3 ENGINE OIL PRESSURE INDICATOR.  OPS CHECKED GOOD.
